Alert archive / Texas / Tornado Warnings in 2008

Tornado Warning 1, NWS Lubbock, TX

June 8, 2008Briscoe County, Hall County, Texas

NWS Lubbock, TX issued this tornado warning at Jun 8, 2008, 8:42 PM CDT for Briscoe County, Hall County, Texas. It was in force for 33 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2008, 8:42 PM CDT (01:42 UTC)
Expired
Jun 8, 2008, 9:15 PM CDT
In force
33 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Briscoe County, TX, Hall County, TX

The radar

The Amarillo radar (KAMA), 98 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 9:00 PM CDTHAIL 1.2519 N Quitaque, TX
Jun 8, 9:14 PM CDTHAIL 2.7512 Nw Turkey, TXCHASER LOCATED 1...2 MILE SOUTH OF HIGHWAY 256...70...REPORTED A FINGER FUNNEL FROM THE WALL CLOUD
Jun 8, 9:15 PM CDTTORNADO8 Nnw Turkey, TXRELAYED BY QUITAQUE FIRE DEPT...TORNADO AT 0915 PM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.7 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2008-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2008-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4290 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLUB 090144
TORLUB
TXC045-191-090215-
/O.NEW.KLUB.TO.W.0001.080609T0142Z-080609T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
842 PM CDT SUN JUN 8 2008

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN BRISCOE COUNTY IN THE PANHANDLE OF TEXAS.
  WESTERN HALL COUNTY IN THE PANHANDLE OF TEXAS.

* UNTIL 915 PM CDT

* AT 839 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST
  DANGEROUS PART OF THIS STORM WAS LOCATED 8 MILES NORTH OF CAPROCK
  CANYON ST. PARK...OR ABOUT 14 MILES NORTH OF QUITAQUE...MOVING EAST
  AT 20 MPH. AT 840 PM CDT...SPOTTERS AND THE PUBLIC REPORTED A      
  ROTATING WALL CLOUD WITH THIS STORM.

* THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF       
  ANTELOPE FLAT AND CAPROCK CANYON STATE PARK. HIGHWAYS 256 AND 86   
  WILL BE IMPACTED.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 7 4 5 1 2 9 0.

LAT...LON 3467 10085 3445 10082 3448 10112 3455 10117
      3463 10116
TIME...MOT...LOC 0142Z 258DEG 19KT 3457 10105

$$
2 follow-up statements
000 
WWUS54 KLUB 090158
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
856 PM CDT SUN JUN 8 2008

TXC045-191-090215-
/O.CON.KLUB.TO.W.0001.000000T0000Z-080609T0215Z/
BRISCOE TX-HALL TX-
856 PM CDT SUN JUN 8 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR WESTERN
HALL AND EASTERN BRISCOE COUNTIES...

AT 853 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THE 
MOST DANGEROUS PART OF THIS STORM WAS LOCATED 5 MILES SOUTHWEST OF 
ANTELOPE FLAT...OR ABOUT 13 MILES NORTH OF QUITAQUE...MOVING EAST AT 
20 MPH. IN ADDITION TO A TORNADO...LARGE HAIL UP TO THE SIZE OF 
TENNIS BALLS AND DAMAGING THUNDERSTORM WINDS ARE POSSIBLE.

HIGHWAYS 256 AND AREAS NORTH OF HIGHWAY 86 NEAR CAPROCK CANYONS 
STATE PARK ARE NEAR THE PATH OF THIS STORM.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

LAT...LON 3467 10085 3445 10082 3448 10112 3455 10117
      3463 10116
TIME...MOT...LOC 0156Z 258DEG 19KT 3456 10099

$$
000 
WWUS54 KLUB 090207
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
905 PM CDT SUN JUN 8 2008

TXC045-191-090215-
/O.CON.KLUB.TO.W.0001.000000T0000Z-080609T0215Z/
BRISCOE TX-HALL TX-
905 PM CDT SUN JUN 8 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR WESTERN
HALL AND EASTERN BRISCOE COUNTIES...

AT 900 PM CDT...THE PUBLIC REPORTED HALF DOLLAR SIZE HAIL NEAR 
ANTELOPE FLAT...OR 20 MILES NORTH OF QUITAQUE. 

AT 905 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THE 
MOST DANGEROUS PART OF THIS STORM WAS LOCATED 7 MILES NORTHEAST OF 
CAPROCK CANYONS STATE PARK NEAR HIGHWAY 256. THIS STORM IS MOVING 
EAST AT 20 MPH.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

LAT...LON 3467 10085 3445 10082 3448 10112 3455 10117
      3463 10116
TIME...MOT...LOC 0205Z 258DEG 19KT 3457 10093

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Jun 8, 2:15 PM CDT, 6 hours 27 minutes earlier.

Area forecast discussion, Jun 8, 2:15 PM CDT, 6 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
215 PM CDT SUN JUN 8 2008

.SHORT TERM...
FOCUS OF THE FORECAST WAS ON CONVECTIVE CHANCES LATER THIS AFTERNOON
AND TONIGHT. AS OF 19Z...A COLD FRONT STRETCHED ROUGHLY ALONG A
HEREFORD TO AMARILLO TO CANADIAN LINE. THIS FRONT HAD BECOME NEARLY
STATIONARY...EXCEPT ACROSS THE SOUTHWEST TEXAS PANHANDLE...WHERE IT
WAS STILL EDGING SLOWLY SOUTHWARD. GUIDANCE SUGGESTS THE FRONT WILL
REMAIN NEARLY STATIONARY OR RETREAT NORTHWARD SLIGHTLY THE REMAINDER
OF THE AFTERNOON...BEFORE MAKING RENEWED PROGRESS SOUTHWARD
OVERNIGHT TONIGHT. ADDITIONALLY...A DRYLINE EXTENDED SOUTH OF THE
FRONT FROM THE SOUTHWEST TEXAS PANHANDLE INTO SOUTHEAST NEW MEXICO.
CURRENT THINKING IS THAT CONVECTION WILL INITIALLY DEVELOP ALONG THE
FRONT LATER THIS AFTERNOON...WITH MORE ISOLATED ACTIVITY POSSIBLE
ALONG THE DRYLINE. GIVEN CURRENT ML CAPES OF 1500-2000 J/KG SOUTH OF
THE FRONT AND EAST OF THE DRYLINE AND ADEQUATE DEEP LAYER
SHEAR...ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME
STRONG TO SEVERE...WITH LARGE HAIL AND STRONG WINDS THE PRIMARY
THREATS. ADDITIONALLY...A TROUGH EXTENDING SOUTHWARD FROM AN UPPER
LOW CENTERED NEAR THE ND/MT/CANADA BORDERS WILL MOVE SLOWLY
EASTWARD...WITH SHORTWAVE ENERGY ADVANCING THROUGH ITS BASE FROM
NEAR THE FOUR CORNER CURRENTLY INTO THE CENTRAL HIGH PLAINS BY EARLY
MONDAY. THE COMBINATION OF THE INCREASING UPPER SUPPORT AND
STRENGTHENING LLJ SHOULD HELP THE ACTIVITY THAT DEVELOPS ALONG THE
COLD FRONT TO GROW UPSCALE INTO A COMPLEX ACROSS THE EASTERN
PANHANDLES TONIGHT. A BULK OF THE COMPLEX WILL LIKELY TRANSLATE
EASTWARD INTO OK...BUT THE TAIL END WILL HAVE THE POTENTIAL TO BUILD
SSE INTO THE ROLLING PLAINS /SUPPORTED BY THE PROGGED CORFIDI
VECTORS/...BRINGING WITH IT THE THREAT OF STRONG WINDS AND HEAVY
RAINFALL. SHOWER AND THUNDERSTORM CHANCES WILL LINGER ACROSS THE
EASTERN ZONES MUCH OF THE DAY MONDAY IN ADVANCE OF THE PASSING UPPER
LEVEL TROUGH. THE COLD FRONT SHOULD PUSH THROUGH THE ENTIRE CWA
DURING THE MORNING HOURS.

TEMPERATURES WILL BE MILD AGAIN TONIGHT...THOUGH COOLER ACROSS THE
NORTHERN PORTIONS OF THE CWA THAN WHAT WE HAVE SEEN THE LAST COUPLE
OF NIGHTS WITH THE EXPECTED PRECIPITATION AND FRONTAL PASSAGE BEFORE
DAWN. HIGHS MONDAY WILL BE TRICKY...WITH THE AREAL COVERAGE AND
DURATION OF PRECIPITATION AND CLOUD COVER TO DICTATE THE FINAL
NUMBERS. HAVE GONE WITH THE LOW SIDE OF GUIDANCE ACROSS THE EASTERN
ZONES WHERE A GREATER LIKELIHOOD OF CLOUDS/PRECIP EXISTS....WITH A
MIDDLE OF THE ROAD APPROACH FOR THE REMAINDER OF THE AREA.

.LONG TERM...
NO SIGNIFICANT CHANGES TO THE EXTENDED THIS AFTN. PRECIP CHANCES
SHIFT SWD OUT OF THE AREA BY LATE MONDAY EVENING THEN RETURN FLOW
SETS UP ACROSS THE AREA TUESDAY. INCREASING LOW LEVEL MOISTURE ON
THE RETURN FLOW TO YIELD A WEAKLY CAPPED ENVIRONMENT...BUT LITTLE
LOW LEVEL FOCUS OR MID/UPPER LEVEL FORCING WILL KEEP POPS VERY
LOW. DRYLINE TO SHARPEN AND SHIFT EWD TOWARD THE ERN EDGE OF THE
CAPROCK WEDNESDAY AFTN AS SHORT WAVE TROUGH ROTATES ONTO THE
CNTL/NRN PLAINS AND WILL JUSTIFY KEEPING SMALL AREA OF SLIGHT CHC
POPS IN THE GRIDS. IWLL CONTINUE WITH GFS TIMING FOR COLD FRONTAL
PASSAGE THURSDAY. STRENGTH OF CAP AND QUALITY OF LOW LEVEL
MOISTURE STILL A BIG QUESTION AND UNCERTAINTIES WITH THESE FACTORS
WILL KEEP POPS BELOW MENTIONABLE LEVELS WITH THE FRONTAL PASSAGE.
RETURN FLOW PROGGED FOR NEXT WEEKEND...ALTHOUGH PRELIMINARY
INDICATIONS SUGGEST GRADIENT WILL NOT BE AS TIGHT AS OF LATE WHILE
CAP MAY NOT BE AS STRONG.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        60  83  56  92  65 /  30  10  10  10  10
TULIA         60  79  57  92  67 /  40  20  10  10  10
PLAINVIEW     64  80  59  90  67 /  40  20  10  10  10
LEVELLAND     65  84  60  95  68 /  20  10  10  10  10
LUBBOCK       68  83  62  93  70 /  20  20  10  10  10
DENVER CITY   69  91  62  95  68 /  20  10  10  10  10
BROWNFIELD    70  85  62  95  69 /  20  10  10  10  10
CHILDRESS     69  80  60  93  71 /  50  50  10  10  10
SPUR          69  79  62  92  71 /  30  30  10  10  10
ASPERMONT     74  82  63  93  72 /  30  30  20  10  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

23/07
Hazardous weather outlook, Jun 8, 11:22 AM CDT, 9 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1122 AM CDT SUN JUN 8 2008

TXZ021>044-091630-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1122 AM CDT SUN JUN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

CONVECTIVE

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS THE EXTREME SOUTHERN TEXAS PANHANDLE AND NORTHERN
PORTIONS OF THE SOUTH PLAINS AND ROLLING PLAINS. THE MAIN THREAT
AREA GENERALLY RUNS NORTH OF A LINE FROM FRIONA...TO
LITTLEFIELD...TO RALLS TO GUTHRIE. SOUTH OF THIS LINE THERE IS A
MORE ISOLATED THREAT OF SEVERE WEATHER AS A FEW STORMS MAY DEVELOP
ALONG A DRYLINE NEAR THE TEXAS AND NEW MEXICO BORDER. FARTHER
NORTH...MORE WIDESPREAD THUNDERSTORMS ARE EXPECTED TO DEVELOP
ALONG A COLD FRONT THAT IS EXPECTED TO STALL OUT IN THE CENTRAL TO
SOUTHERN TEXAS PANHANDLE THIS AFTERNOON...THEN POSSIBLY RETREAT
NORTHWARD SLIGHTLY. MODERATE TO STRONG INSTABILITY COUPLED WITH
ADEQUATE SHEAR WILL CAUSE SOME OF THE STORMS TO BE SEVERE WITH
THE POTENTIAL FOR DAMAGING WINDS AND VERY LARGE HAIL.
OVERNIGHT...A COMPLEX OF STORMS MAY MOVE SOUTH THROUGH THE ROLLING
PLAINS...MAINLY BRINGING THE THREAT FOR DAMAGING WINDS AND
LOCALIZED FLOODING DUE TO HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ASIDE FROM THE POTENTIAL COMPLEX OF STORMS ACROSS THE ROLLING
PLAINS EARLY MONDAY MORNING...NO HAZARDOUS WEATHER IS EXPECTED AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Jun 8, 7:10 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
710 PM CDT SUN JUN 08 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0708 PM     HAIL             MACKENZIE RESERVOIR     34.55N 101.45W
06/08/2008  E0.88 INCH       BRISCOE            TX   PUBLIC

            ACCOMPANIED BY EXTREMELY STRONG WINDS

&&

EVENT NUMBER 00103

FB
Local storm report, Jun 8, 7:41 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
741 PM CDT SUN JUN 08 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             MACKENZIE RESERVOIR     34.55N 101.45W
06/08/2008  E0.88 INCH       BRISCOE            TX   PUBLIC

&&

EVENT NUMBER 00104

FB
Special weather statement, Jun 8, 7:46 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
746 PM CDT SUN JUN 8 2008

TXZ022-023-090115-
CASTRO TX-SWISHER TX-
746 PM CDT SUN JUN 8 2008

...STRONG THUNDERSTORM ACROSS SWISHER AND CASTRO COUNTIES...

AT 740 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SMALL BUT STRONG THUNDERSTORM 14 MILES WEST OF TULIA...MOVING
NORTHEAST AT 35 MPH.

SMALL HAIL AND STRONG WIND GUSTS ARE EXPECTED WITH THIS STORM. IF
CAUGHT OUTSIDE...SEEK SHELTER INDOORS. STAY AWAY FROM WINDOWS.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Local storm report, Jun 8, 7:47 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
747 PM CDT SUN JUN 08 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0736 PM     HAIL             AMHERST                 34.01N 102.41W
06/08/2008  E0.75 INCH       LAMB               TX   PUBLIC

&&

EVENT NUMBER 00105

FB
Local storm report, Jun 8, 7:49 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LUBBOCK TX
749 PM CDT SUN JUN 08 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             MACKENZIE RESERVOIR     34.55N 101.45W
06/08/2008  E1.00 INCH       BRISCOE            TX   PUBLIC

            NICKEL TO QUARTER

&&

CORRECTED EVENT...REMARKS

EVENT NUMBER 00104

FB
Special weather statement, Jun 8, 8:14 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
814 PM CDT SUN JUN 8 2008

TXZ028-090145-
LAMB TX-
814 PM CDT SUN JUN 8 2008

...STRONG THUNDERSTORM ACROSS SOUTHERN LAMB COUNTY...

AT 811 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES EAST OF LITTLEFIELD...MOVING NORTHEAST AT
26 MPH.

BRIEF...STRONG WIND GUSTS UP TO 50 MPH AND PEA SIZED HAIL ARE
POSSIBLE. MOVE TO A PLACE OF SAFETY IF THREATENING WEATHER
APPROACHES. STAY AWAY FROM WINDOWS.

KW

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:14 PM CDTSevere Thunderstorm WarningLUBBriscoe, Swisher61 min
Jun 8, 7:59 PM CDTSevere Thunderstorm WarningLUBTerry, Yoakum61 min
Jun 8, 7:59 PM CDTSevere Thunderstorm WarningLUBHale, Lamb31 min
Jun 8, 8:13 PM CDTSevere Thunderstorm WarningLUBBriscoe, Hall62 min
Jun 8, 8:33 PM CDTSevere Thunderstorm WarningLUBSwisher27 min
Jun 8, 8:56 PM CDTSevere Thunderstorm WarningLUBTerry, Yoakum45 min
Jun 8, 9:15 PM CDTTornado WarningLUBBriscoe, Hall30 min
Jun 8, 9:45 PM CDTSevere Thunderstorm WarningLUBHall46 min
Jun 8, 10:22 PM CDTSevere Thunderstorm WarningLUBChildress38 min
Jun 8, 10:32 PM CDTSevere Thunderstorm WarningLUBSwisher28 min
Jun 9, 3:43 PM CDTFire Weather WatchLUBBailey, Castro, Cochran, Lamb, Parmer, Yoakum37 hr

Nearby

Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.